Summability of semicontinuous supersolutions to a quasilinear parabolic equation

Juha Kinnunen*, Peter Lindqvist

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

22 Citations (Scopus)

Abstract

We study the so-called p-superparabolic functions, which are defined as lower semicontinuous supersolutions of a quasilinear parabolic equation. In the linear case, when p = 2, we have supercaloric functions and the heat equation. We show that the p-superparabolic functions hava spatial Sobolev gradient and a sharp summability exponent is given.

Original languageEnglish
Pages (from-to)59-78
Number of pages20
JournalANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE
Volume4
Issue number1
Publication statusPublished - 2005
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'Summability of semicontinuous supersolutions to a quasilinear parabolic equation'. Together they form a unique fingerprint.

Cite this